A member asked:

Why do my gums itch after using a mouth guard?

6 doctors weighed in across 3 answers
Dr. Victor Bonuel answered

Specializes in Internal Medicine

Irritation/allergy: Try taking some Claritin in the morning and/or Benadryl (diphenhydramine) at night to relieve itching.

Answered 6/24/2014

5.3k views

Thank
Dr. Gary Klugman answered

Specializes in Dentistry

Allergy: Possibly allergy to the mouthguard material.

Answered 3/10/2013

5.3k views

Thank
Dr. Arnold Malerman answered

Specializes in Orthodontics

Allergic: Probably allergic reaction to one of the materials in the mouthguard, or something that has accrued to it's surface. Try Denture Cleaning tablets (follow pkg instructions). If that's ineffective talk to your Dentist about making mouthguard from an alternative material.

Answered 11/28/2017

643 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question